| Model Number |
72404434 |
| Medical Device Problem Codes |
Inflation Problem (1310); Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) was dissatisfied with the device, as he reported difficulty achieving sufficient rigidity for penetration.The device was noted to lose pressure during intercourse.A surgical procedure was performed in which the device was explanted.There were no patient complications reported.
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).Correction to field h7: if remedial act init, type.Correction to field h9: correction/removal reporting #.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established; a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description